# SDR AALA991743

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644AA
- Make and model: Boeing 757223
- Aircraft serial: 24602
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS IN MID GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP IN MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
